Is accidental ingestion of ketaconazole 2% shampoo dangerous? i'm referring to a small amount
1 doctor answer • 1 doctor weighed in
Internal Medicine 39 years experience
I do not think so: Very small amount of Anti fungal medicine will be counteracted by Stomach Acid. Did you have any Nausea and Vomiting after the ingestion. If you did then your body already got rid of that.
t always a good idea to drink plenty of water,when in doubt.
3k viewsAnswered >2 years ago
Last updated Apr 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.